Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 9, No. 2

  •  Sophia Wang    


Journal of Mathematics Research wishes to acknowledge the following individuals for their assistance with peer review of manuscripts for this issue. Their help and contributions in maintaining the quality of the journal is greatly appreciated.

Many authors, regardless of whether Journal of Mathematics Research publishes their work, appreciate the helpful feedback provided by the reviewers.

Reviewers for Volume 9, Number 2


  • Alberto Simoes, University of Beira Interior, Portugal
  • Ali Berkol, Space and Defense Technologies & Baskent University, Turkey
  • Arman Aghili, University of Guilan, Iran
  • Cecilia Maria Fernandes Fonseca, Polytechnic of Guarda, Portugal
  • Gane Sam Lo, Universite Gaston Berger de Saint-Louis, Senegal
  • Marek Brabec, Academy of Sciences of the Czech Republic, Czech Republic
  • Maria Alessandra Ragusa, University of Catania, Italy
  • Mohammad Sajid, Qassim University, Saudi Arabia
  • Mohd Hafiz, Universiti Sains Malaysia, , Malaysia
  • N. V. Ramana Murty, Andhra Loyola College, India
  • Olivier Heubo-Kwegna, Saginaw Valley State University, USA
  • Omur Deveci, Kafkas University, Turkey
  • Özgür Ege, Celal Bayar University, Turkey
  • Peng Zhang, State University of New York at Stony Brook, USA
  • Philip Philipoff, Bulgarian Academy of Sciences, Bulgaria
  • Rovshan Bandaliyev, National Academy of Sciences of Azerbaijan, Azerbaijan
  • Sanjib Kumar Datta, University of Kalyani, India
  • Selcuk Koyuncu, University of North Georgia, USA
  • Sergiy Koshkin, University of Houston Downtown, USA
  • Shenghua Ni, Vanderbilt University Medical Center, USA
  • Vishnu Narayan Mishra, Sardar Vallabhbhai National Institute of Technology, India
  • Waleed Al-Rawashdeh, Montana Tech, USA
  • Yifan Wang, University of Houston, USA
  • Youssef Ei Foutayeni, Modeling and Simulation Laboratory Lams Hassan II University, Morocco
  • Youssef El-Khatib, United Arab Emirates University, United Arab Emirates
  • Zoubir Dahmani, University of Mostaganem, Algeria


Sophia Wang

On behalf of,

The Editorial Board of Journal of Mathematics Research

Canadian Center of Science and Education

This work is licensed under a Creative Commons Attribution 4.0 License.
  • ISSN(Print): 1916-9795
  • ISSN(Online): 1916-9809
  • Started: 2009
  • Frequency: bimonthly

Journal Metrics

  • h-index (February 2019): 18
  • i10-index (February 2019): 48
  • h5-index (February 2019): 7
  • h5-median (February 2019): 10

( The data was calculated based on Google Scholar Citations. Click Here to Learn More. )